BibTeX records: Burcu Eyigungor

download as .bib file

@article{DBLP:journals/jet/ChatterjeeE16,
  author    = {Satyajit Chatterjee and
               Burcu Eyigungor},
  title     = {Continuous Markov equilibria with quasi-geometric discounting},
  journal   = {J. Economic Theory},
  volume    = {163},
  pages     = {467--494},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.jet.2016.02.009},
  doi       = {10.1016/j.jet.2016.02.009},
  timestamp = {Sat, 27 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jet/ChatterjeeE16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier